Dan Geba
Dan Geba
Professor of Mathematics, University of Rochester
Verified email at math.rochester.edu
Title
Cited by
Cited by
Year
Universal microfluidic gradient generator
D Irimia, DA Geba, M Toner
Analytical chemistry 78 (10), 3472-3477, 2006
2392006
Universal microfluidic gradient generator
D Irimia, DA Geba, M Toner
Analytical chemistry 78 (10), 3472-3477, 2006
2392006
An introduction to the theory of wave maps and related geometric problems
DA Geba, MG Grillakis
World Scientific Publishing Company, 2016
282016
A phase space transform adapted to the wave equation
DA Geba, D Tataru
Communications in Partial Differential Equations 32 (7), 1065-1101, 2007
192007
Dispersive estimates for wave equations
D Tataru, DA Geba
Communications in Partial Differential Equations 30 (5-6), 849-880, 2005
152005
Restricted convolution inequalities, multilinear operators and applications
DA Geba, A Greenleaf, A Iosevich, E Palsson, E Sawyer
arXiv preprint arXiv:1209.6574, 2012
132012
A continuity argument for a semilinear Skyrme model
DA Geba, SG Rajeev
arXiv preprint arXiv:1005.1095, 2010
122010
Nonconcentration of energy for a semilinear Skyrme model
DA Geba, SG Rajeev
Annals of Physics 325 (12), 2697-2706, 2010
112010
Global well-posedness and scattering for Skyrme wave maps
DA Geba, K Nakanishi, SG Rajeev
arXiv preprint arXiv:1106.5750, 2011
102011
Ill-posedness results for generalized Boussinesq equations
DA Geba, AA Himonas, D Karapetyan
Nonlinear Analysis: Theory, Methods & Applications 95, 404-413, 2014
92014
Sharp global regularity for the 2+ 1-dimensional equivariant Faddeev model
DA Geba, K Nakanishi, X Zhang
International Mathematics Research Notices 2015 (22), 11549-11565, 2015
52015
Gradient NLW on curved background in 4+ 1 dimensions
DA Geba, D Tataru
International Mathematics Research Notices 2008 (9), rnn108-rnn108, 2008
52008
A Local Well-Posedness Result for the Quasilinear Wave Equation in ℝ2+ 1
DA Geba
Communications in Partial Differential Equations 29 (3-4), 323-360, 2005
52005
On the regularity of the 2+ 1 dimensional equivariant Skyrme model
DA Geba, D Da Silva
Proceedings of the American Mathematical Society 141 (6), 2105-2115, 2013
42013
On the regularity of the 2+ 1 dimensional equivariant Skyrme model
DA Geba, D Da Silva
Proceedings of the American Mathematical Society 141 (6), 2105-2115, 2013
42013
A remark on an equation of wave maps type with variable coefficients
DA Geba
Mathematical research letters 16 (3), 395-404, 2009
42009
Large data global regularity for the -dimensional equivariant Faddeev model
DA Geba, MG Grillakis
Differential and Integral Equations 32 (3/4), 169-210, 2019
32019
Improved global well-posedness for defocusing sixth-order Boussinesq equations
DA Geba, E Witz
Nonlinear Analysis 191, 111632, 2020
22020
Large data global regularity for the classical equivariant Skyrme model
DA Geba, MG Grillakis
arXiv preprint arXiv:1707.02917, 2017
22017
Unconditional well-posedness for the Kawahara equation
DA Geba, B Lin
Journal of Mathematical Analysis and Applications 502 (2), 125282, 2021
12021
The system can't perform the operation now. Try again later.
Articles 1–20